I wanted to continue the thread that's old. I've been on it forever years . I'm taking 90 mg but I think I need a increase. I feel like crap...I can't stop eating . I have so many nervous habits smoking and eating ugh I can't take it anymore. I'm not suicidal, I'm just beyond frustrated ....
Hi. I just got off Cymbalta. It's been 7 weeks. I actually feel better.
What's more I've been reading rumors about some Pharmacys pulling it.
I'm not in USA right now, so haven't had more information.
What else have you done for mental health? Support groups help me. I like to be able to get inside information on what helps others.
There's been a lot written on amino acids. Taking powder supplements is helping people. Then the other standbys. Yoga. Meditation. Exercise.
Your food cravings could also be a side effect. I've lost weight since getting off medication.
Talk to your Doctor before changing your dose though. Pamela
Hi Sept. I was on Cymbalta for about 6 years. Last year my Pdoc doubled the dose for awhile. Then for 8 months we tried med changes. 10 different medicines. At the end he kept me on the 4 pill drug cocktail I had originally had before the episode.
I am helped greatly by talk therapy. So I'm concentrating on that for now.
What about you?
I've been on Cymbalta for probably 7 years. I'm at the 90 mg dose once a day I was thinking of asking Dr. To up it or change it to something where I won't gain weight or helps in weight loss. I haven't done talk therapy in a couple years, I should venture down that avenue again, Cymbalta was the only one that got rid of a lot of my aches and pains you can feel when your dealing with depression, I definitely have a chemical imbalance so not taking any meds wouldn't be beneficial for me. What are you taking now?
I'm working with my Psychologist now & am on a medication free basis.
Still dealing with how to manage the depression. I'm not ruling out going back on some med in the future. It's just that I need to see where I'm at without the effects & side effects. I'm looking into high doses of amino acids.
Hi i am also taking 90mg of cymbalta with lamictal amd adderal. Cymbalta is great except when i miss doses then my mood snd behavior is out of control. I dont miss purposely. Now my doc and myself feel i am having hormonal issues bc every month i rage and cant stop myself and dont remember for what. I have begun to use app to track periods and i am more aware mow. Having other female issues and waiting on test results
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.